# SDR 2005FA0001409

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N6182A
- Make and model: Beech B200
- Aircraft serial: BB1484
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100195
- Condition: Failed
- Location: Lt Elevator
- Part time: 3,808 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE MOUNTING FLANGE FROM TUBE ASSY TO ELEVATOR RIVETS WORKING LOOSE, ALLOWING THE LT ELEVATOR TO HAVE 1.5 INCHES OF PLAY.  THIS WAS FOUND DURING A 400 HOUR LUBRICATION AND INSPECTION.  RECOMMENDATION TO PREVENT RECURRENCE, USE SOLID RIVET NOT BLIND RIVET.  (K)
